| Catalog Number |
COV-S23010H2 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer contacted for a refund/ replacement through amazon, but no response was provided.
Event or Problem Description
User tested positive for 10+ days, but when tested with other brands they tested negative.Tried testing again with fastep and again, positive result.